# SDR USAA960297

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1006
- Part time: 35,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION 30 INCH BY 1 INCH FLOOR BEAM STATION 1006 BL '0' TO LBL 30.  INSTALLED FILLER AND STRAPS, REPAIRED PER TR 53-10-01A.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
